# SDR CA020306003

- Difficulty date: March 1, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Boeing 737268
- Aircraft time: 37,863 hours
- Engine: Pwa JT8D17
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Acm Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT 183 AIRCRAFT ON FLIGHT TO YWG FROM YHM AND AT CRUISING ALTITUDE, THE FORWARD LAV SMOKE DETECTOR ACTIVATED. THE FLIGHT ATTENDENTS ADVISED THE CAPTAIN OF SMOKE IN THE CABIN AND THE REAR SMOKE DETECTOR GOING OFF. FLIGHT CREW REQUESTED PRIORITY LANDING ING YAM AND LANDED WITHOUT INCIDENT. CFR WAS CALLED OUT AND FOLLOWED AIRCRAFT TO THE GATE - NO REPORT OF SMOKE.MAINTENANCE IN YAM INSPECTED THE AIR CONDITIONING SYSTEM AND SUSPECTED THE LT ACM OIL EAS OVERSERVICED - ACM WAS DRAINED AND AIR CONDITIONING SYSTEM WAS TESTED IAW MM 21-51-00 AND CHECKED SERVICEABLE - NO SMOKE (SMELL) PRESENT.AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT. AIRCRAFT GROUND CHECKED SERVICEABLE.
